# SDR EE4Y090220

- Difficulty date: August 21, 2009
- Submitted: August 21, 2009
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N733TW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22732
- Aircraft time: 72,505 hours, 79,339 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Delaminated
- Location: Aileron
- Part time: 72,505 hours, 79,339 cycles
- Component: Aleiron, Boeing
- Component part number: 654645423A
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING TRAILING EDGE SECTION, AILERON UPPER SURFACE SKIN DELAMINATED AT STA WBL 518.850 AND WBL 504.
